# SDR VNAA20251004014

- Difficulty date: August 24, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACK ON FLOOR BEAM RBL 12, FS 280 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT. CORRECTIVE ACTION: CRACK ON FLOOR BEAM RBL 12, FS 280 AT FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT THEREFORE WAS REPLACED PER REPAIR PER REO 690-53-11-2052 REV. - -
